Still trying to figure out the rash issue. I don't even remember putting the last entry in. Talking to my mom today, she referenced it.
Because my face/eyes were swollen, they are concerned and carefully following this. It is exhausting, but today I had a bit of a break from the frantic painful itching.
The plan is to slowly come down off the ER drugs, and if I swell up again...off I go off the Tykerb.
This is small chance it isn't Tykerb. But a reaction to some other drug that has taken some time to express itself.
It is a very tiring, painful waiting game. Honestly friends, my nerves are shot. I am exhausted. And edging on getting every single drug out of my system. When I went to list them to the dermatologist, I handwrote a page of drugs, and told her of others I have taken this month, but aren't currently being taken.
TOO MANY DRUGS
That is what my body is saying.
Prayers. I want to stay on the Tykerb. Honestly, it is very very demanding on the mental side to deal with this constant back and forth, up and down, pain, almost no pain. Numbers up, numbers down. To be so close to seeing freedom for awhile, to have the possibility of it taken away....
I just can't right now.
So, no bright and sunny today. Worn out, mentally and physically.